# SDR SWIA201232334

- Difficulty date: December 6, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N215AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 29,797 hours, 21,030 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN OVERHEAD EMERGENCY LIGHT INOPERATIVE.  (FLT 3462)  REPLACED PINS AND PLUG FOR CENTER CABIN OVERHEAD EMERGENCY LIGHT.
